# SDR CALA2009091500548

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 27,103 hours, 8,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND CHANGED FUSES ON LEFT BATTERY CHARGER.  OPS CHECKS GOOD.
